Accessibility navigation


Integrals, infinite series and closed forms

Glaister, P. (2001) Integrals, infinite series and closed forms. International Journal of Mathematical Education in Science and Technology, 32 (6). pp. 765-774. ISSN 0020-739X

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1080/002073901753124637


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:7405
Publisher:Taylor & Francis

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation